MathSciNet Relay Station
MathSciNet bibliographic data
MR338718 45M05
Wong, J. S. W.; Wong, R. Asymptotic solutions of linear Volterra integral equations with singular kernels. Trans. Amer. Math. Soc. 189 (1973), 185–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement